MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, 4,2 FR. CHANNEL, WITH WA00395A

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, 4,2 FR. CHANNEL, WITH WA00395A
Model Number WA29040A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The device evaluation found a chipped tip.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The ureteroscope, 6,4/7,8 fr.X 430 mm, 7°, 4,2 fr.Channel, was returned and evaluated.Inspection and testing of the returned device found a chipped tip.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to user error, improper handling and application of excessive force.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, 4,2 FR. CHANNEL, WITH WA00395A
Common Device Name
URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, 4,2 FR. CHANNEL
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16728679
Report Number9610773-2023-01023
Device Sequence Number6673572
Product Code FGB
UDI-Device Identifier04042761062497
UDI-Public04042761062497
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA29040A
Device Catalogue NumberWA29040A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WA00395A.
Patient SexUnknown